# SDR EIA2000007

- Difficulty date: January 28, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KLCK - ON TAXI OUT, PLACED FLAP HANDLE TO 5 DEGREE POSITION.  SLATS EXTENDED AND FLAPS STAYED 0 DEGREES.  SELECTED FLAPS 40 DEGREES; FLAPS WENT TO 40 DEGREES.  RETRACTED FLAPS TO 25 DEGREES POSITION; FLAPS RETRACTED AND THEN EXTENDED TO 25 DEGREES.  PLACED FLAP HANDLE TO 15 DEGREES; FLAPS RETRACTED TO 0 DEGREES AND BACK TO 15 DEGREES.  SELECTED 5 DEGREES; FLAPS RETRACTED TO 0 DEGREES AND STAYED THERE.  (M)
